# SDR FDEA201607152459

- Difficulty date: July 15, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 70,722 hours, 24,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N31388000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE AFTER REMOVAL OF APU INLET DOOR FOUND STRAP AT BS 1825 BETWEEN S3 - 6R CORRODED.  REMOVED FOUND OUT OF LIMIT IAW SRM 53-80-15-1A, FIG 101, TABLE 101, REV 118.0 AND REPAIR CARRIED OUT IAW SRM 53-80-15-2R, FIG 202, DETAIL 1, REV 118.0.  REPAIR CLASSIFIED AS MAJOR.
